Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
469dma

How Long Does It Take For A New Product Breakout To Go Away ?

Recommended Posts

hey,

i recently change my Neutrogena oil free fps 15 moisturizer to Neutrogena oil free combination skin moisturizer cause the fps15 was too greasy.

i also started using witch hazel for about a week.

those 2 combined made my forehead even moire oily !! while the goal was to get it less oily.

i only used those 2 new products on my forehead, i had a smallbreakout and i tought witch hazel would help it,


oh boy i was wrong, made thing worse, broke out in tiny small pimples everywhere on my forehead. kinda look like allergy

its been a week since i stopped using those and just been using my casual cetaphil cleanser. no new breakout


i was just wondering how long it usually take for those product breakout to go away ? its been a week and it has slightly improved but i feel like this is really long.

Link to comment
Share on other sites

hello

i watch once a youtube the doctor said u can see the effect for after 3months, so need to be patient on products but some says 3 weeks...maybe it depends on how ur skin reacts.

but its good u stop, same experience i have 2months of using ..worst worst..but now its all healing.

godbless!!!

Link to comment
Share on other sites

Typically the only products you should be getting that initial breakout from are those containing active acne fighting ingredients (especially AHAs, BHA, and retinoids) as they speed up the cell turnover. That in turn takes the pimples that have been brewing under the surface (that were bound to come up eventually) up a lot quicker, which results in a breakout.

Products such as a regular moisturizer or witch hazel don't have the acne ingredients necessary to cause the "purging". To me, that sounds like irritation and I would discontinue use immediately.

Link to comment
Share on other sites

I tend to agree with klm15, if your body is 'purging' out what is already there you will see an initial breakout, I've seen this in some people taking acne vitamin supplements, gets worse before better. But what you are describing sounds more like an irritation to the product.

Sometimes trying to go oil free makes things worse.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×